Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

parnate dose too high?

Posted by g_g_g_unit on May 31, 2012, at 4:45:17

I went up to 50mg of Parnate three days ago and am getting this relatively uncomfortable 'wired' sensation. It feels like excess noradrenergic activity and leaves me feeling kind of numb, blank-minded and interferes with the fluidity of my reading, for example (i.e. my focus becomes very choppy). Taking like 1/6 of a 0.5mg Klonopin tab (hey -- I'm sensitive) resolves the problem, but obviously isn't a long term solution.

I know there's some catch up that occurs between the stimulant and MAO-inhibiting effects, so should I wait it out a bit?

One good sign (per Dr. Gilman's formulation) is that my blood pressure has finally dropped to a noticeable degree, so I thought it might mean I was in fact hitting upon a therapeutic dose.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:1018986